# SDR DALA2018111436620

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5650, L/P 0824329) MAIN CABIN R/H MOPSILL UPPER SURFACE CORRODED AT BS 800. DOT 030 I-51 CP# 53-232-01I. CUT OUT DAMAGED. SECTION 53" LONG IAW B 757 SRM 53-00-13 PER 1, FABRICATED AND INSTALLED REPAIR PARTS IAW B 757 SRM 53-00-13 AND B 757 SRM 51-40-02.
